I went to a Dermatologist today for hair check up.He has prescribed me medicines like Fanalo, a shampoo called "Anaphase" and lotion "Regaine 5%" .I wanted to know if these medicines have any side effects?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thanks for the query.
These medicines do have a side effect and so is true for most of the medications used everyday. Many are routine side effects like liver toxicity and renal toxicity which can be easily monitored. There are certain peculiar side effects with finasteride that needs to be understood and if agreed can be started. Discuss them with your Dermatologist.
The hair cycle normally consists of growing, resting and falling hairs and there is a delicate balance between these stages of hair cycle. Normally hair should regrow but if it is not happening, you should consider seeing a dermatologist.
Further information is in the following weblink https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.